| Catalog Number |
K09A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Pre-operative diagnosis: primary osteoporosis type of fracture: compression fracture it was reported that intra-op, after balloon inflation, when the surgeon pulled the handle of the inflation syringe to deflate the balloon, the blood flowed back.The balloon had ruptured.Bone quality was hard and the pressure was considerable.The pressure after inflation did not reach 400 psi.There was a delay of less than 60 minutes in the overall procedure due to this event.No patient complications were reported.